# SDR MWEA011464

- Difficulty date: November 30, 2001
- Submitted: November 30, 2001
- Operation: Air carrier
- Aircraft: N300ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45718
- Aircraft time: 72,614 hours, 60,434 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Skin
- Part number: 59114272
- Condition: Cracked
- Location: Station 815
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR SKIN IS CRACKED AT STATION 815 LONGERON 17 RIGHT  --  CUT OUT DAMAGED AREA. FABRICATED AND INSTALLED REPAIR.
